# SDR SWIA201642526

- Difficulty date: July 25, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT OTBD GROUND SPOILER.  COMPLIED WITH PERMANENT REPAIR IAW STS EA.
